# SDR P5CA2018042300066

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,258 hours, 20,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.  TROUBLE SHOT THE SYSTEM,  FOUND NO FAULT IAW AMM 26-11 F/T 804, FIG 104, STEP 55.
